Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
On 27/01/2018 at 7:23 PM, Fraz_2010 said:

I take around 50mgs per day, but i'm thinking of cutting it back to around 30 due to the odd dizzy spell.


i was taking 30mg then i turned to 60mg per day and i'm also having this, like a blurred vision sometimes, is that zinc related? 

It's been 2 months taking it and didn't noticed any difference in acne at all, i've read that more than 100mg is toxic.

Share this post


Link to post
Share on other sites
On 1/27/2018 at 4:23 PM, Fraz_2010 said:

I take around 50mgs per day, but i'm thinking of cutting it back to around 30 due to the odd dizzy spell.

I took a 50mg pill of zinc and a Vitamin D3 pill today as well and I also felt dizzy. I guess it is coming from the zinc since it happened to you...nice to know.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×